gabapentin causing muscle pain and cramps

Posted by sadeyes @sadeyes, Tue, Jan 28 2:42pm

Has anyone ever had the experience of Gabapentin causing severe muscle cramps in arms and legs and muscular pain and feeling of weakness? I know it is supposed to basically do the opposite and help with muscular problems……but this has happened twice to me as soon as I started the gaba and it was very severe,

I took Gabapentin for quite a while and had my doctor up the dosage. You go on it in steps and come down off of it in steps. The higher dose made my breathing difficult and I called my doctor about it. She had me come down off of it and then I decided to go off completely. I don’t think it ever really helped me. I took CBD for a while with good results for my pain issues but that didn’t last. I’ve tried everything and now the last and final is going to be meditation. This is something that makes a lot of sense. I was on oxycodone for a couple of years and that worked great but you have to up the dosage every few months and of course that eventually kills you one way or another.

Look at a meditation site. People have had good results. Doesn’t work for everyone but worth a good try. I am on, curablehealth.com Just started last week and am taking it slowly so as to understand throughly. Good luck and let me know.

Liked by sadeyes

REPLY

My husband was on Gabapentin and Lyrica both for chronic and acute pain both due to pathologic rib fractures caused by malignant pleural mesothelioma. He was also on several other medications so it was always hard to pinpoint which medication was causing problematic symptoms. But he did struggle with weakness, coordination issues, foggy thinking and a whole host of terrible side effects during the course of his treatment. If I could redo the last year of his life I would have opted for NO drugs that cause any known side effects but rather treat his symptoms as naturally and healthy as possible. I believe 110 % that the traditional treatments lead to his early and painful death and made the last months of his life not worth living. Very disappointed in western medicine right now.

REPLY

Gabipentin/Lyrica overstimulated my nerve endings causing my pain to intensify. It also caused my antidepressant to stop working.

Liked by sadeyes

REPLY

Ugh I feel like it isn’t working either as I lay here in excruciating pain

Liked by sadeyes

REPLY
@vklittle61

Ugh I feel like it isn’t working either as I lay here in excruciating pain

Jump to this post

ME TOO…I learned to sleep a couple of hours even with the pain. GABAPENTIN is NOT HELPING at all..My son got me TIGER BALM from CHINATOWN and I rubbed it all over the pain spots, it did help a little, I can now walk but the pain is still with me. GOT ADVIL and ALEVE maybe two of those will help….got an appointment with a NEURO DR. on the 11th. Five other NEUROLOGISTS ARE FULL UP and not taking any new patients here. I heard they don't do much anyway….Who else wants to talk to me? WE MUST FIND SOME SOLUTIONS ON OUR OWN….M.

REPLY
@margaretob

ME TOO…I learned to sleep a couple of hours even with the pain. GABAPENTIN is NOT HELPING at all..My son got me TIGER BALM from CHINATOWN and I rubbed it all over the pain spots, it did help a little, I can now walk but the pain is still with me. GOT ADVIL and ALEVE maybe two of those will help….got an appointment with a NEURO DR. on the 11th. Five other NEUROLOGISTS ARE FULL UP and not taking any new patients here. I heard they don't do much anyway….Who else wants to talk to me? WE MUST FIND SOME SOLUTIONS ON OUR OWN….M.

Jump to this post

My neurologist tells me to go to pain mgmt doc or the sirgeon

REPLY
Please login or register to post a reply.